# SDR DALA2021061003178

- Difficulty date: June 7, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 87,421 hours, 18,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EMERGENCY CEILING LIGHTS AT 16N ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7624643)
